| Catalog Number |
050-87215A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak on the patient line during fill 1 of 3 of their pd treatment.The patient reported receiving a filling slowly alarm during fill 1 of 3 of treatment prior to the leak and the treatment was cancelled.The patient did not see a hole or tear in the line.Technical support assisted the patient to re-setup with all new supplies and then experienced drain line is blocked and heater bag not detected alarms during step 3 of setup.Upon follow up, the pdrn stated they have not been made aware of the event, however, confirmed the patient has not reported development of any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.Additional information was requested but was not available.
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description